# SDR 06FDEA04218

- Difficulty date: December 12, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 12,481 hours, 6,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE MAIN FRAME CROSSBEAM EXTRANEOUS HOLE REPAIR FS 67;-Y2017.  COMPLIED WITH EA 6-5310-101996 FUSELAGE MAIN FRAME CROSSBEAM EXTRANEOUS HOLE REPAIR FR 67 Y-2017.
